Some existence theorems for generalized vector variational inequalities
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 343-348
Gue Myung Lee, Do Sang Kim, and Byung Soo Lee
Pusan National University of Technology, National Fisheries University of Pusan and Kyungsung University
Keywords : Existence theorems, generalized vector variational inequalities, coercivity conditions
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd